Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What is the Side Effects of Paraxin Tablet ?

My age is 62, 5'4" and was prescribed a 7 day course of Paraxin tablet. The course ended yesterday. However, I just happened to check my fasting glucose level (using an in-home kit that my husband uses) and i was shocked to see a reading of 230.
I checked it again in the afternoon (post lunch) it shot up to 270. I have cut my sugar intake and the reading (fasting) this morning was 180. I have been feeling a little tired and fatigued since the last few days.
Could this be a side effect of the medication or this is suggesting diabetes?
Asked On : Mon, 23 May 2011
Answers:  1 Views:  1189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
IDON'T KNOW WHY THIS ANTIBIOTIC HAS BEEN CHOSEN BY YOUR DR,OF COURSE THIS DRUG(CHLOROPHENICAL) HAS WIDE RANGE OF ACTIVITY AGAINIST MAY MICROORGANISMS THOSE THAT CAN;T BE CURED BY EVEN TODAY'S BEST ANTIOBIOTICS,WILL BE ERADICATED BY THIS.&IT HAS MANY SIDE EFFECTS ,DRUG INTRACTIONS.TI INTERFERS WITH ANTIDIADITIC DRUGS,THAT COULD BE REASON WHY SUGAR HAS GONE UP,ALL ANITBIOTICS INCREASES INSULIN REQUIRMENT(means increased sugar level) don't worry even if sugar level goes up 300 after food in diabitics which will usually resume to normal after infection subsides once.but modern allopathic docs usually donot put tab paraxin as many as newer ones are available.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor